Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On Diophantine equations of the form $ x\sp{n}+y\sp{n} =hp\sp{m}$


Authors: Alfred Brauer and James E. Shockley
Journal: Proc. Amer. Math. Soc. 12 (1961), 951-953
MSC: Primary 10.13
MathSciNet review: 0136576
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bachmann, Das Fermatproblem in seiner bisherigen Entwicklung, Berlin, de Gruyter, 1919.
  • [2] W. S. Baer, Sur les entiers qui peuvent être représentés sous la forme de la somme de deux valeurs entières d'un polynôme cubique à nombres entiers, Tôhoku Math. J. vol. 12 (1917) pp. 181-189.
  • [3] E. Catalan, Quelques théorèmes empiriques (1842-43), Mem. Soc. Roy. Sci. Liège vol. 12 (1885) pp. 42-43.
  • [4] L. Gegenbauer, Notiz über gewisse binäre Formen, durch welche sich keine Potenzen von Primzahlen darstellen lassen, S.-B. Akad. Wiss. Wien, Math.- Nat. Kl. vol. 97 Abt. IIa (1888) pp. 368-373.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.13

Retrieve articles in all journals with MSC: 10.13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0136576-7
PII: S 0002-9939(1961)0136576-7
Article copyright: © Copyright 1961 American Mathematical Society